# SDR USAA2012062800023

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 39,899 hours, 14,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT AT SEAT 9D IS MISSING.  INSTALLED LENS COVER ON EMERGENCY EXIT AISLE PATH LIGHT ASSEMBLY AT 9D.
